MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE - 24 FR, 3.0 CM; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE - 24 FR, 3.0 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 0120-24-3.0
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Burn(s) (1757); Skin Irritation (2076)
Date of Event 10/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record is in-progress.The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 23 nov 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database, and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that the feeding tube was placed at home with 6mls water on (b)(6) 2020.The device came out of the stoma on (b)(6) 2020.The device was replaced, and it was reported that the skin around the stoma site was "burned." additional information indicated that the area was cleaned with, "weak saline and applied silbicore." a stoma paste was also applied around the stoma to support any further leakage.Patient's current condition is "stable.".
 
Additional Manufacturer Narrative
The device history record for lot 20020421 was reviewed and the product was produced according to product specifications.The actual complaint product was returned for evaluation.One used sample was received without product packaging.The reported event was confirmed; however, a root cause could not be conclusively determined.All information reasonably known as of 15 jan 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE - 24 FR, 3.0 CM
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10897145
Report Number9611594-2020-00236
Device Sequence Number3253843
Product Code KNT
UDI-Device Identifier00350770949192
UDI-Public00350770949192
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/01/2021
Device Model Number0120-24-3.0
Device Catalogue NumberN/A
Device Lot Number20020421
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/19/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight60